# SDR QXEA2009122801089

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,366 hours, 21,898 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RT DOOR AND RT GEAR UNSAFE LIGHT AND HANDLE LIGHT REMAINED ILLUMINATED.  OTHER LIGHTS EXTINGUISHED.  RT DOOR WENT OUT AND THEN CAME ON AGAIN.  RT DOOR LIGHT WENT OUT WITH ALL OTHER LIGHTS. DIVERTED THE FLIGHT FOR REPAIRS.  LANDING UNEVENTFUL.  INTEREGATED PSEU,  NO FAULTS FOUND.  RIGGED NR 2 MLG RETRACT ACTUATOR ROD END IAW AMM 32-31-11-830-801.  GEAR RETRACTION,  INDICATION CHECKS GOOD.  RETURNED TO SERVICE. NO PARTS REPLACED.
